MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONATAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONATAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12; WARMER, INFANT RADIANT
Model Number HNICU-37
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "the problems include: not reading accurate temperatures of the baby, probe wire twisting, or even the wire pulling out from under the cover completely and thus is no longer in contact with the baby's skin at all.The probe covers also do not stick very well to the infant's skin.We have had many more occurrences when temperatures have been outside of normal ranges, and the nurse has determined it was due to the probe not picking up the temperature correctly, as the incubator cannot accurately heat/cool down to maintain infant's temperature.We have tried trouble-shooting by adding extra layers (duoderm between probe and skin) to keep the wire from twisting, as well as tape on top of the probe cover to keep it secured to the baby's skin.We have also tried to secure the probe wire better as it pulls out from under the probe and then is no longer in contact with the baby at all.We have not found any successful solutions.The nurse has to change the temperature probe 2-3 times during their shift which uses more supplies and takes more of their time as well.Many of our babies are considered low stimulation (in order to protect the brain), so we try not to disturb them more than every 4-6 hours.However if their temperature is out range, the nurse must address the problem and keep rechecking an axillary temperature, sometimes hourly, which then disturbs the baby and puts that baby at higher risk of intraventricular hemorrhage.".
 
Additional Manufacturer Narrative
A user facility reported, "the problems include: not reading accurate temperatures of the baby, probe wire twisting, or even the wire pulling out from under the cover completely and thus is no longer in contact with the baby's skin at all.The probe covers also do not stick very well to the infant's skin.We have had many more occurrences when temperatures have been outside of normal ranges, and the nurse has determined it was due to the probe not picking up the temperature correctly, as the incubator cannot accurately heat/cool down to maintain infant's temperature.We have tried trouble-shooting by adding extra layers (duoderm between probe and skin) to keep the wire from twisting, as well as tape on top of the probe cover to keep it secured to the baby's skin.We have also tried to secure the probe wire better as it pulls out from under the probe and then is no longer in contact with the baby at all.We have not found any successful solutions.The nurse has to change the temperature probe 2-3 times during their shift which uses more supplies and takes more of their time as well.Many of our babies are considered low stimulation (in order to protect the brain), so we try not to disturb them more than every 4-6 hours.However, if their temperature is out range, the nurse must address the problem and keep rechecking an axillary temperature, sometimes hourly, which then disturbs the baby and puts that baby at higher risk of intraventricular hemorrhage." deroyal industries, inc.Requested return of the device, however it was unavailable for return.This investigation is ongoing and not complete at this time.No further information is available at this time.We will provide follow-up report when additional information is received.
 
Additional Manufacturer Narrative
A user facility reported, "the problems include: not reading accurate temperatures of the baby, probe wire twisting, or even the wire pulling out from under the cover completely and thus is no longer in contact with the baby's skin at all.The probe covers also do not stick very well to the infant's skin.We have had many more occurrences when temperatures have been outside of normal ranges, and the nurse has determined it was due to the probe not picking up the temperature correctly, as the incubator cannot accurately heat/cool down to maintain infant's temperature.We have tried trouble-shooting by adding extra layers (duoderm between probe and skin) to keep the wire from twisting, as well as tape on top of the probe cover to keep it secured to the baby's skin.We have also tried to secure the probe wire better as it pulls out from under the probe and then is no longer in contact with the baby at all.We have not found any successful solutions.The nurse has to change the temperature probe 2-3 times during their shift which uses more supplies and takes more of their time as well.Many of our babies are considered low stimulation (in order to protect the brain), so we try not to disturb them more than every 4-6 hours.However if their temperature is out range, the nurse must address the problem and keep rechecking an axillary temperature, sometimes hourly, which then disturbs the baby and puts that baby at higher risk of intraventricular hemorrhage." deroyal industries, inc.Requested return of the device, however it was unavailable for return.Deroyal was unable to review the product as it was not available.Similarly, because the lot number was not provided, the specific device history record (dhr) could not be reviewed for the product.The risk analysis was also reviewed and confirmed that no new update was required.A historical complaint review was also conducted and found that no similar failure characteristics has been reported over the past two years for this product.An inventory check was also performed on 107 eaches of the sensors and all were found to be within specifications.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: because the sample nor lot number were provided and the investigation did not show any discrepancies or issues within the manufacturing process, the root cause was not able to be determined.Corrective and preventive actions: because no root cause was determined, no corrective or preventive actions have been taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information is received.

Brand Name
NEONATAL TEMPERATURE SKIN SENSO, SKIN SENSOR 3PIN, PROBE 12
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key22411052
Report Number9613793-2025-00005
Device Sequence Number15869246
Product Code FMT
UDI-Device Identifier00749756671361
UDI-Public00749756671361
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-37
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown